Any Success Stories on Tinnitus Caused by Ototoxic Drugs?

Discussion in 'Support' started by Geekysugar, Jan 7, 2019.

    1. Geekysugar

      Geekysugar Member

      Tinnitus Since:
      11/2018
      Cause of Tinnitus:
      Ototoxic meds, Chiari
      Hi everyone! Does anyone have any success stories where they have seen an improvement or even a complete fading of tinnitus that was induced from ototoxic meds? Thanks!
       
    2. Contrast
      No Mood

      Contrast Member Benefactor Hall of Fame

      Location:
      in a better place
      Tinnitus Since:
      late 2017
      Cause of Tinnitus:
      noise injury
      > implying another's tinnitus scenario will apply to you

      The mechanisms as why tinnitus fades outside of hearing being restored isn't that well understood much at all.

      One success story usually won't apply to another or there would be a cluster fuck of Success stories citing one who found a cure for a subtype of tinnitus. The idea floating around in the realm of research is that tinnitus is linked to a combination of things certainly hearing loss but also
      TMD + high stress + GABA deficiency.

      As if phantom auditory sensations need a gateway mechanism to activate after losing hearing, just as not all amputees feel phantom sensations and pain not all hearing loss victims have tinnitus and noise induced pain.

      So try to work on improving these issues listed above and see if that helps, also magnesium is otoprotective so take a shot at that.
       
      • Like Like x 1

Share This Page

Loading...